# SDR A6WA200100069

- Difficulty date: December 13, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N332PH
- Make and model: Dorner DO328100
- Aircraft serial: 3010
- Aircraft time: 16,234 hours, 20,461 cycles
- Engine: Pwa PW119C
- Engine time: 13,941 hours, 16,670 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Part number: 001A716E1000010
- Part serial: 1122
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 8,957 hours, 4,291 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE HAD FLUCTUATING TORQUE INDICATION OF 10 - 25 PERCENT IN FLIGHT.  MAINTENANCE FOUND INTAKE DE-ICE BOOT INFLATING AND CHOKING OFF ENGINE AIR INLET SUPPLY.  REMOVED AND REPLACED INTAKE.
